Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 8

Large cliques and independent sets all over the place
Noga Alon, Matija Bucić and Benny Sudakov.
Proc. Amer. Math. Soc. 149 (2021), 3145-3157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273123
Real structures on symmetric spaces
Lucy Moser-Jauslin and Ronan Terpereau.
Proc. Amer. Math. Soc. 149 (2021), 3159-3172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273124
Linear mappings preserving the copositive cone
Yaroslav Shitov.
Proc. Amer. Math. Soc. 149 (2021), 3173-3176
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273125
Computing homological residue fields in algebra and topology
Paul Balmer and James C. Cameron.
Proc. Amer. Math. Soc. 149 (2021), 3177-3185
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273126
A Bailey type identity with applications related to integer representations
Mohamed El Bachraoui.
Proc. Amer. Math. Soc. 149 (2021), 3187-3200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The threshold for the square of a Hamilton cycle
Jeff Kahn, Bhargav Narayanan and Jinyoung Park.
Proc. Amer. Math. Soc. 149 (2021), 3201-3208
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273128
Maximally algebraic potentially irrational cubic fourfolds
Radu Laza.
Proc. Amer. Math. Soc. 149 (2021), 3209-3220
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273129
Understanding star-fundamental algebras
A. Giambruno, D. La Mattina and C. Polcino Milies.
Proc. Amer. Math. Soc. 149 (2021), 3221-3233
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273130
On fine Selmer groups and the greatest common divisor of signed and chromatic $p$-adic $L$-functions
Antonio Lei and R. Sujatha.
Proc. Amer. Math. Soc. 149 (2021), 3235-3243
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273131
Pullbacks of $\kappa$ classes on $\overline {\mathcal {M}}_{0,n}$
Rohini Ramadas.
Proc. Amer. Math. Soc. 149 (2021), 3245-3260
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273132
Torsion of elliptic curves with rational $j$-invariant defined over number fields of prime degree
Tomislav Gužvić.
Proc. Amer. Math. Soc. 149 (2021), 3261-3275
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273133
Fourier decay for self-similar measures
Boris Solomyak.
Proc. Amer. Math. Soc. 149 (2021), 3277-3291
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273134
Targets and holes
P. Giulietti, P. Koltai and S. Vaienti.
Proc. Amer. Math. Soc. 149 (2021), 3293-3306
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273135
Intersections and unions of a general family of function spaces
Guanlong Bao, Hasi Wulan and Fangqin Ye.
Proc. Amer. Math. Soc. 149 (2021), 3307-3315
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273136
On a nonlinear Volterra integrodifferential equation involving fractional derivative with Mittag-Leffler kernel
Tomás Caraballo, Tran Bao Ngoc, Nguyen Huy Tuan and Renhai Wang.
Proc. Amer. Math. Soc. 149 (2021), 3317-3334
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273137
On the geometry of Banach spaces of the form $\mathrm {Lip}_0(C(K))$
Leandro Candido and Pedro L. Kaufmann.
Proc. Amer. Math. Soc. 149 (2021), 3335-3345
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273138
A one-dimensional symmetry result for entire solutions to the Fisher-KPP equation
Christos Sourdis.
Proc. Amer. Math. Soc. 149 (2021), 3347-3352
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273139
Unitary equivalence of complex symmetric contractions with finite defect
Caixing Gu.
Proc. Amer. Math. Soc. 149 (2021), 3353-3365
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273140
Probabilistic pointwise convergence problem of Schrödinger equations on manifolds
Junfang Wang, Wei Yan and Xiangqian Yan.
Proc. Amer. Math. Soc. 149 (2021), 3367-3378
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273141
Invariant subspaces for Fréchet spaces without continuous norm
Quentin Menet.
Proc. Amer. Math. Soc. 149 (2021), 3379-3393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273142
Ball proximinality of $M$-ideals of compact operators
C. R. Jayanarayanan and Sreejith Siju.
Proc. Amer. Math. Soc. 149 (2021), 3395-3405
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273143
Nonexistence of variational minimizers related to a quasilinear singular problem in metric measure spaces
Prashanta Garain and Juha Kinnunen.
Proc. Amer. Math. Soc. 149 (2021), 3407-3416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273144
A note on point-finite coverings by balls
Carlo Alberto De Bernardi.
Proc. Amer. Math. Soc. 149 (2021), 3417-3424
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273145
Well posedness and asymptotic consensus in the Hegselmann-Krause model with finite speed of information propagation
Jan Haskovec.
Proc. Amer. Math. Soc. 149 (2021), 3425-3437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273146
On the spatially asymptotic structure of time-periodic solutions to the Navier–Stokes equations
Thomas Eiter.
Proc. Amer. Math. Soc. 149 (2021), 3439-3451
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273147
Harmonic currents directed by foliations by Riemann surfaces
Tien-Cuong Dinh and Hao Wu.
Proc. Amer. Math. Soc. 149 (2021), 3453-3461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273148
Adams’ inequality with logarithmic weights in $\mathbb {R}^{4}$
Maochun Zhu and Lianfang Wang.
Proc. Amer. Math. Soc. 149 (2021), 3463-3472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273149
Remarks on asymptotic order for the linear wave equation with the scale-invariant damping and mass with $L^r$-data
Takahisa Inui and Haruya Mizutani.
Proc. Amer. Math. Soc. 149 (2021), 3473-3484
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273150
Interpolation and cubature for rectangular sets of nodes
Lawrence A. Harris and Brian Simanek.
Proc. Amer. Math. Soc. 149 (2021), 3485-3497
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273151
On the effect of repulsive pair interactions on Bose–Einstein condensation in the Luttinger–Sy model
Joachim Kerner and Maximilian Pechmann.
Proc. Amer. Math. Soc. 149 (2021), 3499-3513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273152
The Splitting Theorem and topology of noncompact spaces with nonnegative N-Bakry Émery Ricci curvature
Alice Lim.
Proc. Amer. Math. Soc. 149 (2021), 3515-3529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273153
A new centroaffine characterization of the ellipsoids
Zejun Hu and Cheng Xing.
Proc. Amer. Math. Soc. 149 (2021), 3531-3540
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273154
A simple proof of curvature estimate for convex solution of $k$-Hessian equation
Jianchun Chu.
Proc. Amer. Math. Soc. 149 (2021), 3541-3552
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273155
Expected distances on manifolds of partially oriented flags
Brenden Balch, Chris Peterson and Clayton Shonkwiler.
Proc. Amer. Math. Soc. 149 (2021), 3553-3567
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273156
Metric rigidity of Kähler manifolds with lower Ricci bounds and almost maximal volume
Ved Datar, Harish Seshadri and Jian Song.
Proc. Amer. Math. Soc. 149 (2021), 3569-3574
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273157
Splitting theorem for Ricci soliton
Guoqiang Wu.
Proc. Amer. Math. Soc. 149 (2021), 3575-3581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273158
Quadratic transportation inequalities for SDEs with measurable drift
Khaled Bahlali, Soufiane Mouchtabih and Ludovic Tangpi.
Proc. Amer. Math. Soc. 149 (2021), 3583-3596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273159
Corrigenda to “Cohen-Macaulay bipartite graphs in arbitrary codimension”
Hassan Haghighi, Siamak Yassemi and Rahim Zaare-Nahandi.
Proc. Amer. Math. Soc. 149 (2021), 3597-3599
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4273160